# SDR 2022FA0000741

- Difficulty date: December 6, 2022
- Submitted: December 6, 2022
- Operation: General aviation
- Aircraft: N7293R
- Make and model: Beech 58
- Aircraft serial: TH590
- Aircraft time: 7,425 hours
- Engine: Cont IO550C
- Engine time: 14 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649899
- Condition: Cracked
- Location: Rh Engine
- Part time: 14 hours
- Component: Engine, Cont, IO550C47B
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL LEAK, TROUBLESHOT AND FOUND CRANKSHAFT,  PROPELLER FLANGE CRACKED 1/2 WAY AROUND CIRCUMFERENCE.  ENGINE IS NEW WITH 13.6 HOURS ON IT.
